MAUDE Adverse Event Report: PENUMBRA, INC. PENUMBRA SYSTEM JETD REPERFUSION CATHETER; NRY

PENUMBRA, INC. PENUMBRA SYSTEM JETD REPERFUSION CATHETER; NRY
Catalog Number 5MAXJETDKIT
Medical Device Problem Codes Device Damaged Prior to Use (2284); Material Deformation (2976)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 04/07/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Additional 510(k) # that also applies to this complaint: k133317.The product was not returned for evaluation.Without the return of the device, the root cause of the problem cannot be determined.The manufacturing records for this lot were reviewed and did not reveal any outstanding discrepancies, design, or quality concerns.
 
Event or Problem Description
During preparation for a thrombectomy procedure using a penumbra system jet d kit, the hospital staff noticed the penumbra system jet d reperfusion catheter (jet d) to be kinked upon removal from the packaging.The damage to the jet d was found prior to use, and, therefore, it was not used in the procedure.The procedure was completed using another jet d.

Brand Name
PENUMBRA SYSTEM JETD REPERFUSION CATHETER
Common Device Name
NRY
Manufacturer (Section D)
PENUMBRA, INC.
one penumbra place
alameda CA 94502
MDR Report Key8591844
Report Number3005168196-2019-00901
Device Sequence Number19406772
Product Code NRY
UDI-Device Identifier00814548019741
UDI-Public00814548019741
Combination Product (Y/N)Y
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K090752
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/08/2019
Report Date (Section F) 01/01/2005
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/04/2021
Device Catalogue Number5MAXJETDKIT
Device Lot NumberF86846
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Date Report to Manufacturer01/10/2005
Initial Date Received by Manufacturer 04/08/2019
Supplement Date Received by Manufacturer01/14/2005
Initial Report FDA Received Date05/08/2019
Supplement Report FDA Received Date06/16/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Date Report Sent to FDA01/01/2005